Hoggart, C.J. and Walker, S.G. and Smith, A.F.M. (2003) Bivariate kurtotic distributions of garment fibre data. Journal of the Royal Statistical Society: Series C (Applied Statistics), 52 (3). pp. 323-335. ISSN 0035-9254 .
|The full text of this publication is not available from this repository. (Contact us about this Publication)|
A bivariate and unimodal distribution is introduced to model an unconventionally distributed data set collected by the Forensic Science Service. This family of distributions allows for a different kurtosis in each orthogonal direction and has a constructive rather than probability density function definition, making conventional inference impossible. However, the construction and inference work well with a Bayesian Markov chain Monte Carlo analysis.
|Uncontrolled keywords:||Forensic science • Markov chain Monte Carlo methods • Scale mixtures of normal distribution • Uniform power distribution|
|Subjects:||Q Science > QA Mathematics (inc Computing science)|
|Divisions:||Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Statistics|
|Depositing User:||Judith Broom|
|Date Deposited:||10 Sep 2008 11:19|
|Last Modified:||14 Jan 2010 14:40|
|Resource URI:||http://kar.kent.ac.uk/id/eprint/10575 (The current URI for this page, for reference purposes)|
- Depositors only (login required):